System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Colloquium Mathematicum}
Opublikowane w latach: 1960 - 2018
Grupowanie: brak
Znaleziono: 8 ( spośród około 60591 )

[1] On the uniform convergence of double sine series / Krzysztof Duzinkiewicz, Bogdan Szal // Colloquium Mathematicum .- 2018, Vol. 151, no. 1, s. 71--95, ISSN: 0010-1354, : bibliogr.summ.
Słowa kluczowe: double sine series, generalized monotonicity, uniform convergence
Kod: CZR-JCR    BibTeX   (pkt: 15)    DOI: 10.4064/cm7027-12-2016         Cytowania wg Scopus: 0 [10-12-2018]
[AWCZ-22189] [data modyf: 11-01-2018 13:05]

[2] Invariance identity in the class of generalized quasiarithmetic means / Janusz Matkowski // Colloquium Mathematicum .- 2014, Vol. 137, no. 2, s. 221--228, ISSN: 0010-1354, : bibliogr.summ.
Słowa kluczowe: functional equation, generalized quasiarithmetic mean, invariant function, invariant mean, iteration, mean, mean-type mapping
Kod: CZR-JCR    BibTeX   (pkt: 15)    DOI: 10.4064/cm137-2-7         Cytowania wg Scopus: 3 [10-12-2018]
[AWCZ-18651] [data modyf: 21-07-2015 10:04]

[3] Generalized weigthed quasi-aritmetic means and the Kolmogorov-Nagumo theorem / Janusz Matkowski // Colloquium Mathematicum .- 2013, Vol. 133, no. 1, s. 35--49, ISSN: 0010-1354, : bibliogr.summ.
Słowa kluczowe: "associativity" of mean, Kolmogorov-Nagumo theorem, affine function, convex function, functional equation, generalized quasi-arithmetic mean, iteration, mean, mean-type mapping
Kod: CZR-JCR    BibTeX   (pkt: 15)    DOI: 10.4064/cm133-1-3         Cytowania wg Scopus: 2 [10-12-2018]
[AWCZ-17759] [data modyf: 20-08-2015 12:09]

[4] A functional equation related to an equality of means problem / Janusz Matkowski // Colloquium Mathematicum .- 2011, Vol. 122, no 2, s. 289--298, ISSN: 0010-1354, : bibliogr.summ.
Słowa kluczowe: functional equation, mean
Kod: CZR-WYKAZ    BibTeX   (pkt: 10)    DOI: 10.4064/cm122-2-14         Cytowania wg Scopus: 3 [10-12-2018]
[AWCZ-15671] [data modyf: 26-05-2011 11:21]

[5] Affine and convex functions with respect to the logarithmic mean / Janusz Matkowski // Colloquium Mathematicum .- 2003, Vol. 95, no 2, s. 217--230, ISSN: 0010-1354, : bibliogr.summ.
Słowa kluczowe: L-affine function, L-convex function, functional equation, logarithmic mean, mean, quasi-logarithmic mean
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])        Cytowania wg Scopus: 3 [10-12-2018]
[AWCZ-9109] [data modyf: 23-09-2003 13:10]

[6] Convergence to stationary solutions in a model of self-gravitating systems / Ignacio Guerra, Tadeusz Nadzieja // Colloquium Mathematicum .- 2003, Vol. 98, no 1, s. 39--47, ISSN: 0010-1354, : bibliogr.wykr.summ.
Słowa kluczowe: Chavanis-Sommeria-Robert model, asymptotics of solutions, drift-diffusion and energy-transport systems, mean field equations
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])        Cytowania wg Scopus: 1 [10-12-2018]
[AWCZ-9370] [data modyf: 26-01-2004 09:49]

[7] On a conjecture of Makowski and Schinzel concerning the composition of the arithmetic functions \delta and \fi / Aleksander Grytczuk, Florian Luca, Marek Wójtowicz // Colloquium Mathematicum .- 2000, Vol. 86, no 1, s. 31--36, ISSN: 0010-1354, : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-6549] [data modyf: 07-08-2015 10:21]

[8] On the non-convergence of successive approximations in the Darboux problem for the equation z"xy=f(x,y,z) / Michał Kisielewicz // Colloquium Mathematicum .- 1977, Vol. 38, s. 103--110, ISSN: 0010-1354, : bibliogr.wykr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-13696] [data modyf: 15-04-2009 14:04]


Czas generacji strony: 0,03 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2018 Uniwersytet Zielonogórski